# SDR SWAA2024022746375

- Difficulty date: January 29, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE CORRUGATED PLATE IRSS 218 AT LT WING 2024-69176<[01] REPLACED CORRUGATED LOCATED ON INBOARD TRAILING EDGE PLATE IRSS 218 AT LT WING IAW B737-800 SRM 51-40-02 AND DWG 115A2713; SHEET 6; REV A;[02] REPLACED CORRUGATED LOCATED ON INBOARD TRAILING EDGE PLATE IRSS 218 AT LT WING IAW B737-800 SRM 51-40-02 AND DWG 115A2713; SHEET 6; REV A
